Publication
Title
Solitary wave solutions of nonlinear wave equations
Author
Language
English
Source (journal)
American journal of physics. - New York, N.Y., 1940, currens
Publication
New York, N.Y. : 1992
ISSN
0002-9505
Volume/pages
60(1992), p. 650-654
ISI
A1992JA23700014
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 17.07.2017
To cite this reference